# SDR UALA2012121207175

- Difficulty date: December 10, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,947 hours, 10,107 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65B480372
- Part serial: 13410877
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VERY LOUD HOWL FROM AFT EXHAUST FAN OUTFLOW DOOR.  ALSO LOUD IN AFT GALLEY.  AFT EQ EXHAUST FAN 1 MSG DISPLAYED.  REMOVED AND REPLACED NR 1 AFT EQUIPMENT - LAVATORY FAN IAW AMM, NO DEFECTS NOTED.
